Re: IUD Q&A continues! Hi ladies. I had my paraquard put mid. Nov. o6. The first month was terrible anything would set off major cramps or stabing pain on the right side of my abdoman. I had the didcarge to pretty much constantly, that is starting to settle down some finaly now as well as my periods. which where alot heavier than normal. I still have that stabbing pain every now and then anyone else have that. And i cramp bad before period but i guess that is normal. I am just alittle conserned now because I have been right on time with my periods to the day, now I am 4 days late anybody have delayed periods with a copper iud. Like I said I have not been late with it. And ladies what you have if completely normal it takes several months for your body to adjust to have something foreign in it, all the extra discharge is tring to coat the iud as a way of your body tring to fight the object, but it gets better.